# SDR CA150326007

- Difficulty date: March 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6200 · Main Rotor System
- Part: Bolt
- Part number: 204011151007
- Condition: Mismanufactured
- Location: Rotor Blade
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) MISMANUFACTURED BLADE BOLT LOCK WIRE SAFETY LOCATION DRILLED IN WRONG LOCATION.  RETURED TO VENDOR THE HOLE FOR THE LOCK WIRE SHOULD BE COMING OUT TO SIDE NOT DRILLED STRAIGHT THROUGH.
